# SDR CVM2003F00000

- Difficulty date: November 27, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N799S
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258588
- Engine: Garrtt TFE731*
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Misinstalled
- Location: Extinguishing Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF INSPECTION E1 OF FLEXIBLE MAINTENANCE SCHEDULE FOR THE FUNCTIONAL TEST OF MAIN ENGINE FIRE EXTINGUISHERS THE TECH NOTICED THAT THE WIRING INSTALLATION WAS INCORRECT.  FOUND CONNECTOR PLUGS ON NR 2 (GJ) HEAD (A) AND (B) IN OPPOSITE POSITIONS.  REROUTED WIRE HARNESS TO ALLOW FOR CORRECT WIRE HARNESS TO ALLOW FOR CORRECT WIRE ROUTING OF ENG 2:  SHOT 1 CIRCUIT TO REACH HEAD (B), ALSO WIRED ENG 1:  SHOT 2 TO HEAD A.  OPS CHECK GOOD,  NOTED THAT NONE OF THE CORRECTOR CONNECTION.
